Show simple item record

dc.contributor.authorFord, Neville J.*
dc.contributor.authorLumb, Patricia M.*
dc.contributor.authorLima, Pedro M.*
dc.contributor.authorTeodoro, M. Filomena*
dc.date.accessioned2012-02-08T13:25:59Z
dc.date.available2012-02-08T13:25:59Z
dc.date.issued2010-09-01
dc.identifier.citationFord, N. J., Lumb, P. M., Lima, P. M., & Teodoro, M. F. (2010). The numerical solution of forward–backward differential equations: Decomposition and related issues. Journal of Computational and Applied Mathematics, 234, 2745–2756. https://doi.org/10.1016/j.cam.2010.01.039en
dc.identifier.issn0377-0427en
dc.identifier.doi10.1016/j.cam.2010.01.039
dc.identifier.urihttp://hdl.handle.net/10034/209989
dc.descriptionNOTICE: this is the author’s version of a work that was accepted for publication in Journal of Computational and Applied Mathematics. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Journal of computational and applied mathematics, 234,(2010), doi: 10.1016/j.cam.2010.01.039en
dc.description.abstractThis journal article discusses the decomposition, by numerical methods, of solutions to mixed-type functional differential equations (MFDEs) into sums of “forward” solutions and “backward” solutions.
dc.language.isoenen
dc.publisherElsevieren
dc.relation.urlhttp://www.journals.elsevier.com/journal-of-computational-and-applied-mathematicsen
dc.relation.urlhttps://www.sciencedirect.com/science/article/pii/S0377042710000439
dc.subjectmixed-type functional differential equationsen
dc.subjectdecomposition of solutionsen
dc.subjectcentral solutionsen
dc.titleThe numerical solution of forward–backward differential equations: Decomposition and related issuesen
dc.typeArticleen
dc.identifier.eissn1879-1778
dc.contributor.departmentUniversity of Chester; Instituto Superior Técnico, Lisbon; Instituto Politécnico de Setúbalen
dc.identifier.journalJournal of Computational and Applied Mathematics
html.description.abstractThis journal article discusses the decomposition, by numerical methods, of solutions to mixed-type functional differential equations (MFDEs) into sums of “forward” solutions and “backward” solutions.


Files in this item

Thumbnail
Name:
Publisher version
Thumbnail
Name:
ford,lumb,lima,teodoro.pdf
Size:
815.0Kb
Format:
PDF
Request:
main article

This item appears in the following Collection(s)

Show simple item record